# SDR QXEA2016041500262

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 34,909 hours, 36,644 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILED TO ARM ON TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO THE GATE. REF FIM TASK 61-20-00-810-805, FIM MCN 661292-001.  INTERROGATED CDS, FOUND NR 1 ENGINE FAULT CODE 400B, PERFORMED AUTOFEATHER TEST, TEST FAILED, INTERROGATED CDS AGAIN, FOUND NR 1 ENGINE CODE 400B AND 494AB CYCLED A/C POWER AND PERFORMED AUTOFEATHER TEST, TEST PASSED .  FAULTS CLEARED.  RETURNED TO SERVICE.
